# SDR UIEA2019013103069

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 59,622 hours, 44,718 cycles
- System (JASC): 2610 · Detection System
- Part: Boot
- Condition: Inadequate
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FWD SECTION NEAR WHERE L1 IS STENCILED ON CEILING PANEL, RUBBER BOOT OF SMOKE DETECTOR ORFICE IS FLUSH WITH PANEL. EITHER NEEDS A LONGER BOOT OR THE CEILING IS NOT FASTENED TO THE OVERHEAD FRAME. MARKED WITH STREMER A5/044.( REMOVED, RE-POSITIONED, AND REINSTALLED AFT CARGO COMPARTMENT FWD SECTION NEAR L1 STENCILED IN CEILING PANEL I.A.W B767 AMM 25-52-02-004-001 AND AMM 25-52-02-404-006. )
